Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had sex, taken Postinor, have brown discharge after periods stopped. Normal?

Hello, I had my period btw 19th-23rd Aug. Had sex on 1st of sept and took postinor 2 immediately, took d second tab after 12hrs. I started seeing brown discharge as if my period is ending 2 days ago. Is this normal? Thank you Had my period btw 19th -23rd aug. Had sex on sept 1st and I took postinor 2 almost immediately, took d second tablet after 12hrs. I started seeing brown discharge on 23rd sept as if my period is ending. Is this normal?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
Welcome to HCM.
Your LMP was 19th Aug and you did sex on 1st Sept just prior to ovulation or within fertile zone. You took postinor 2 immediately and second tab after 12 hrs.
As you end your period 2days ago,there is no chance of pregnancy and Postinor 2 is quite effective contraceptive method with success rate 98-99%.
You get brown discharge after period over due to old endometrial tissue and is quite normal.
So need not to be much worried about this and practice safe sex in future.
Be well.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor